MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER XC OCCLUSION BALLOON (4X11 MM)

MICROVENTION, INC. SCEPTER XC OCCLUSION BALLOON (4X11 MM)
Model Number BC0411XC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.A lot history trending review was performed and there were no similar complaints for this lot number.The device has been returned to the manufacturer.The investigation is underway.
 
Event or Problem Description
It was reported that the balloon deflated during the procedure.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
The sales representative who originally reported the complaint provided further information on 6/20/19 that the balloon did not burst as indicated in the initial medwatch (mfr report # 2032493-2019-00156), but rather deflated slowly.This is no longer considered an mdr reportable complaint per 21 cfr 803, as a slowly deflating balloon is not likely not contribute to a death or serious injury should the event recur.Corrected data: (g4) no date.Not mdr reportable.The device was inspected and had no visible damage.The balloon was then inflated with saline and was shown to inflate and hold inflation, as expected, with no issues.The reported complaint could not be confirmed, as the balloon functioned as expected during the investigation.

Brand Name
SCEPTER XC OCCLUSION BALLOON (4X11 MM)
Common Device Name
BALLOON
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8714544
Report Number2032493-2019-00156
Device Sequence Number14071704
Product Code MJN
UDI-Device Identifier00842636020591
UDI-Public(01)00842636020591(11)170323(17)200229(10)170323TC2
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberBC0411XC
Device Catalogue NumberBC0411XC
Device Lot Number170323TC2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1